# SDR 20000914SH017

- Difficulty date: September 7, 2000
- Submitted: September 14, 2000
- Operation: General aviation
- Aircraft: N551JL
- Make and model: Beech 200BEECH
- Aircraft serial: BB788
- System (JASC): 2720 · Rudder Control System
- Part: Check Valve
- Part number: 5038017027
- Condition: Inoperative
- Location: Rudder Boost
- Part time: 4,885 hours
- Component: Rudder Boost
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RUDDER BOOST INOPERATIVE.  FOUND RIGHT RUDDER BOOST CHECK VALVE NOT CHECKING-FLOWING BOTH DIRECTIONS CAUSING LEFT ENGINE BLEED PRESSURE TO BE FELT ON BOTH SIDES OF RUDDER BOOST DIFFERENTIAL PRESSURE SWITCH CAUSING NO PRESSURE DIFFERENCE TO BE FELT CAUSING LT RUDDER BOOST TO FAIL.  (X)
